# SDR SWAA2013090319788

- Difficulty date: August 25, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 60,131 hours, 48,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 65176685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER ATTACH ANGLE CRACKED AT STATION 348-2, STRINGER 16L.  R&R ANGLE IAW SRM & DRAWING.
